# SDR CALA9600742

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Str Splice
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN FORWARD CARGO COMPARTMENT STRINGER SPLICE AT STRINGER 28R, BS 625, RBL 15.  THE CRACKED SPLICE WAS REMOVED, A NEW SPLICE WAS FABRICATED AND INSTALLED IAW SRM 53-10-3, 51-10-2 AND MM 51-20-11.
